# SDR ASMF201611012

- Difficulty date: September 13, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 13,451 hours, 1,756 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fairing
- Part number: 2448M95G08
- Condition: Cracked
- Location: Right
- Part time: 13,544 hours, 1,766 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE 2 DAY CHECK, A BIRD STRIKE EVIDENCE WAS DETECTED AT RIGHT ENGINE AIR COOLER / OIL COOLER (ACOL). MAINTENANCE PERSONNEL PERFORMED THE BIRD STRIKE CONDITIONAL INSPECTION IAW AMM DMC B787-A-05-51-18-00A-280A-A, DETECTING BENT AND MISSING OF FINS IN SOME AREAS AT ACOL; CRACKS AND MISSING MATERIAL AT FAN CASE OUTLET GUIDE VANE FAIRINGS NUMBERS 7, 10, 11, 12 AND 13, AND SIGNS OF BOOSTER INGESTION. THE NRC A0241873, A0241874 AND A0241875 WERE ISSUED TO REPAIR THE DAMAGES DETECTED AND ALL BENT FINS AT ACOC WERE STRAIGHTEN AND THE ALLOWABLE NUMBER OF MISSING FINS NO EXCEED 250 (2% OF TOTAL) ONLY FIVE FINS ARE MISSING IAW AMM DMC-B787-A-G79-21-00-00A-311A-A STEP 11; THE FAN CASE OUTLET GUIDE VANE FAIRINGS NUMBERS 7, 10, 11, 12 AND 13 WERE REPLACED IAW AMM DMC-B787-A-G72-21-03-00A-520A-A / -720A-A AND THE RIGHT ENGINE BORESCOPE INSPECTION OF THE STAGES 1, 2, 3 AND 7 HPC BLADES WAS PERFORMED IAW AMM DMC-B787-A-G72-00-00-06B-280C-A, NO DAMAGES WERE FOUND, TESTED CORRECT.
